A patient using ziprasidone with polydipsia, seizure, hyponatremia and rhabdomyolysis
We aimed to report a case with rhabdomyolysis related to hyponatremia and/or its correction. A 32-year-old male schizophrenic patient on ziprasidone treatment was admitted to the hospital following a seizure. Patient had primary polydipsia and secondarily developed hyponatremia. After the correction of hyponatremia, due to the high liver enzyme levels, he was diagnosed as rhabdomyolysis. Although the role of antipsychotics in this situation is speculative, development of rhabdomyolysis related to hyponatremia and/or its correction should not be underestimated and should be assessed thoroughly.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.